PDA

View Full Version : does Allegra make you sleepy?



em1
06-03-2006, 10:09 AM
In the past all the antihistamines I took made me so sleepy & feel so bad I couldn't function. I just wanted to see how this effected you b/4 I start on a regular dose. I took part of a dose this a.m. & I may be imagining it but seems I am having more frequency altho I have been in a flare up for couple days. It's hard to tell.Thanks.

kadi
06-03-2006, 12:49 PM
I asked my pharmacist about that and he said that the higher doses of the timed release one do tend to make one feel a bit sleepy. He said this is less likely to happen at lower dose. Also said that this side effect usually goes away after a week or two...

mom_in_ma
06-03-2006, 12:58 PM
I take allegra and don't find that it makes me tired at all. But, I've been taking it for years.

sunshine_77us
06-05-2006, 06:14 AM
I've been taking Allegra 180 for years and it does not make me sleepy.

emilyrose197377
06-05-2006, 07:09 AM
I took allegra before and it never made me sleepy.

Briza
06-07-2006, 07:02 AM
Allegra doesn't make me sleepy. If anything, it has the opposite effect! Hope it works for you. Best wishes!

jen48446
06-08-2006, 01:26 AM
It doesn't make me sleepy however a friend of ours took it & knocked him OUT!! So yes it is possible :angel: